# SDR IPXA2015090593161

- Difficulty date: August 13, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 59,681 hours, 10,445 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: ARC1475503
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LT OTBD FLAP VANE NR 1 TRACK CHAFE DAMAGE.  REPAIRED CHAFE DAMAGE TO NOTED FLAP VANE TRACK IAW EA 011-5753-01-A5951, REV IR AND EO MD11-5740-58634-A.
